# SDR AWXA200600584

- Difficulty date: February 18, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 66235743
- Condition: Cracked
- Location: Bs 706 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED ATTACH CLIP TO FRAME CRACKED, 0.500 INCHES, AT BS 706 TO STR 11L.  MAINTENANCE REMOVED CRACKED CLIP AT BS 706 STR 11L IAW BOEING 737-300 SRM 51-40-02-0G PARA D FIGS 8 AND 12.  INSTALLED NEW CLIP AT BS 706 FRAME TO STR 11L IAW BOEING 737-300 SRM 51-40-02-0G PARA D FIGS 8 AND 12.
